Large deviations and Gallavotti-Cohen principle for dissipative PDE's with rough noise

Abstract : We study a class of dissipative PDE's perturbed by an unbounded kick force. Under some natural assumptions, the restrictions of solutions to integer times form a homogeneous Markov process. Assuming that the noise is rough with respect to the space variables and has a non-degenerate law, we prove that the system in question satisfies a large deviation principle in tau-topology. Under some additional hypotheses, we establish a Gallavotti-Cohen type symmetry for the rate function of an entropy production functional and the strict positivity and finiteness of the mean entropy production in the stationary regime. The latter result is applicable to PDE's with strong nonlinear dissipation.
Liste complète des métadonnées

Littérature citée [33 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00916917
Contributeur : Armen Shirikyan <>
Soumis le : mercredi 22 octobre 2014 - 23:08:00
Dernière modification le : vendredi 22 mars 2019 - 11:48:52
Document(s) archivé(s) le : vendredi 23 janvier 2015 - 11:27:05

Fichier

LDP-GC.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Vojkan Jaksic, Vahagn Nersesyan, Claude-Alain Pillet, Armen Shirikyan. Large deviations and Gallavotti-Cohen principle for dissipative PDE's with rough noise. Communications in Mathematical Physics, Springer Verlag, 2015, 336 (1), pp.131-170. 〈10.1007/s00220-014-2279-3〉. 〈hal-00916917v3〉

Partager

Métriques

Consultations de la notice

680

Téléchargements de fichiers

95